# SDR ASAA2022052438550

- Difficulty date: May 24, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N272AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 44112
- Aircraft time: 18,041 hours, 5,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750338
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STA 767 RBL 3 IS CORRODED. GROUNDED - YES. REMOVED CORROSION AND DETMINED OUT OF LIMITS AIW B737-900ER SRM 53-00-53-1A-2 REPAIRED SUPPORT IAW B737-900 SRM 53-00-53-2R-2W=.25 O= .063 R= .020 L= .25 D= .043.
